# SDR SWAA2021060478898

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Wing-Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TO BODY FAIRING PANEL 194CL INNER SURFACE AREAS ARE CHAFED.  CHAFING ALONG THE INNER EDGE BAND EXCEEDS THE ALLOWABLE LIMITS OF SRM 53-60-70-1A-1 PARA 4 B 3 A.  REMOVED CHAFING DAMAGE FROM ALONG THE INNER EDGE BAND; CLEANED REPAIR AREA.   FABRICATED REPAIR PLIES,   INSTALLED PLIES,  VACUUM BAGGED PLIES AND VERIFIED 5X5 AND SET PLIES TO CURE,  UNBAGGED PLIES AND LIGHTLY SANDED IAW SRM 51-70-05-2R-6 PARA 4.A-G AND I.   UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED.  REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4 STEP I.
